English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Reliability of the dark matter clustering in cosmological N- body simulations on scales below the mean separation length of particles

Hamana, T., Yoshida, N., & Suto, Y. (2002). Reliability of the dark matter clustering in cosmological N- body simulations on scales below the mean separation length of particles. The Astrophysical Journal, 568(2), 455-462.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-BC90-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-BC91-A
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Hamana, T., Author
Yoshida, N.1, Author              
Suto, Y., Author
Affiliations:
1Cosmology, MPI for Astrophysics, Max Planck Society, ou_159876              

Content

show
hide
Free keywords: cosmology : theory; dark matter; gravitation; large-scale structure of universe; methods : n-body simulations
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 13492
ISI: 000174625700001
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Astrophysical Journal
  Alternative Title : Astrophys. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 568 (2) Sequence Number: - Start / End Page: 455 - 462 Identifier: ISSN: 0004-637X